Jump to content

After 3 1/2 years the Deamon is back...arrrgh


Recommended Posts

 

Members

0

7 posts

Report post

Posted yesterday at 07:47 PM

Cheers all,

I was hoping to never have to come back here again. After 3 1/2 years of no CH, they came back again this summer in July. First gradually then progressed into a full cycle.

Three years ago the headaches stopped suddenly with prednisone, YEA!!!!!!! I have been suffering off and on for 8 years previously. About 2-3 cycles a year.  (episodic). This time started a regime of 40 mg per day of prednisone and seemed to work for the first 3-4 weeks.(could drink a beer, with no problems) Now still taking 40mg per day, about 8 weeks now, and still getting about a 5-6 kip CH for about 45 min. to 2 hours. Usually about 1-2 am in the morning. Sometimes if I shoot a red bull quickly that seems to shorten the duration and pain, but sometimes not. Really sucks, get ready for bed just waiting looking at the clock waiting for it to start.   I have been taking  Verapamil  for the last 3 1/2 years.  Yesterday tried to have a beer with pizza, (I really love beer) got a 8-9 kip about 1 hour later. ouch!!!!!!! Was on the triptans (zomig} before and didn't help, and didn't like. Tried MM's b4 and they worked really well, but try to find them. Would really rather go the natural way.   My CH's feel like someone puts my head on a table and then takes a bowling ball on the side of my head and presses down as hard as they can and rolls it around for about an hour. I hate it when I try to explain to other people and they say , "oh yea I've had a migraine before. "

Guess I need to do my homework on the D3 regime .

These really suck. I live in Korea so oxygen is not an option. I just turned 63.

Any suggestions??????????    Help please...…….how can I get out of this cycle?????????

Link to post
Share on other sites
  • 3 weeks later...

Be careful with prednisone. It is great to take it for a few weeks but in the long term, it can have all kinds of nasty side effects. Diabetes is a major one and it can also have a huge psychological impact. But yes it works very well. I was at the emergency a month or two ago and they gave me an injection with prednisone because nothing seems to help and the headache woudn't die. One or two hours later, I started to feel already an improvement and finally went home more or less pain free.

Link to post
Share on other sites
  • 2 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...